Information Sciences, ( ISI ), Volume (178), Year (2008-6) , Pages (3791-3798)

Title : ( Fuzzy approximately cubic mappings )

Authors: Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We establish some stability results concerning the cubic functional equation f (2x + y)+ f(2x- y) = 2f(x + y) + 2f(x- y) + 12f(x) in fuzzy normed spaces. We discuss the fuzzy continuity of the cubic mappings and show that the existence of a solution for any approximately cubic mapping guarantees the completeness of the fuzzy normed space.

Keywords

Fuzzy normed space Cubic functional equation Fuzzy Hyers–Ulam–Rassias stability Fuzzy continuity Fuzzy completeness
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006575,
author = {Kamel Mirmostafaee, Seyyed Alireza and Sal Moslehian, Mohammad},
title = {Fuzzy approximately cubic mappings},
journal = {Information Sciences},
year = {2008},
volume = {178},
month = {June},
issn = {0020-0255},
pages = {3791--3798},
numpages = {7},
keywords = {Fuzzy normed space Cubic functional equation Fuzzy Hyers–Ulam–Rassias stability Fuzzy continuity Fuzzy completeness},
}

[Download]

%0 Journal Article
%T Fuzzy approximately cubic mappings
%A Kamel Mirmostafaee, Seyyed Alireza
%A Sal Moslehian, Mohammad
%J Information Sciences
%@ 0020-0255
%D 2008

[Download]